# SDR SIMA20140720003

- Difficulty date: July 20, 2014
- Submitted: July 21, 2014
- Operation: Air carrier
- Aircraft: N678AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500813
- Aircraft time: 26,500 hours, 22,468 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Flashlight
- Part number: P2070009520
- Condition: Defective
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

THE FLASHLIGHT BEHIND THE CAPTAIN SEAT IS VERY DIM & SMELLS LIKE BURNING.  R & R ASSEMBLY IAW 33-50-05 AMM.  OPERATIONS CHECKED OK.
